# SDR SWAA2025120240978

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 23,759 hours, 12,370 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FUEL LEAK FROM VSV DRAIN. 120 DROPS PER MINUTE.  R & R NR 2 ENG RT VSV ACTUATOR IAW AMM 75-31-01. OPS CHKD GOOD. NO LEAKS NOTED.
